# SDR QXEA200501088

- Difficulty date: July 5, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 15,502 hours, 22,183 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 7003110901
- Part serial: 97120920
- Condition: Inoperative
- Location: Cockpit
- Part time: 15,077 hours, 21,833 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE ATTITUDE INDICTOR INOPERATIVE (WENT BLANK).  ALL DATA TRANSFERRED TO LOWER CRT AS PER CHECKLIST.  MAINTENANCE FOUND F/O  ADI  INOPERATIVE.  REMOVED AND REPLACED ADI.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
